# SDR VNAA202511290040

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 601R1342511
- Condition: Corroded
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CORROSION WAS FOUND AT CENTER HINGES LUGS #R1, #R2, #R3, #R4 AND #R5.  CENTER HINGE FITTING BORES LUGS R 1 AND R 2 OF AILERON RH WERE CLEANED NOT WAS FOUND CORROSION PER CRJ 700 SRM 51-26-00-001-001-A01 CLEANING, HINGE FITTING AILERON RH BORE LUG R 5 WAS REPAIRED PER REO 670-57-61-237 REV - - & HINGE FITTING BORES LUGS R 3 AND R 4 WERE REPAIRED PER REO 670-57-61-463 REV --
